Invariant measures for the tochastic von Karman plate equation

dc.contributorVirginia Techen
dc.contributor.authorKim, J. U.en
dc.contributor.departmentMathematicsen
dc.date.accessed2014-05-27en
dc.date.accessioned2014-05-28T18:35:04Zen
dc.date.available2014-05-28T18:35:04Zen
dc.date.issued2005en
dc.description.abstractWe prove the existence of an invariant measure for the von Karman plate equation with random noise. The nonlinear term which symbolizes the von Karman equation inhibits the standard procedure for the existence of an invariant measure. We propose a technically different approach to handle such intricate nonlinear equations.en
dc.identifier.citationKim, J. U., "Invariant measures for the tochastic von Karman plate equation," SIAM J. Math. Anal., 36(5), 1689-1703, (2005). DOI: 10.1137/s0036141003438854en
dc.identifier.doihttps://doi.org/10.1137/s0036141003438854en
dc.identifier.issn0036-1410en
dc.identifier.urihttp://hdl.handle.net/10919/48143en
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/S0036141003438854en
dc.language.isoen_USen
dc.publisherSiam Publicationsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjectvon karman plate equationen
dc.subjectbrownian motionen
dc.subjectstopping timeen
dc.subjectexistence ofen
dc.subjecta solutionen
dc.subjectinvariant measureen
dc.subjectprobability distributionen
dc.subjecttightnessen
dc.subjectevolution-equationsen
dc.subjectmathematics, applieden
dc.titleInvariant measures for the tochastic von Karman plate equationen
dc.title.serialSiam Journal on Mathematical Analysisen
dc.typeArticle - Refereeden

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
s0036141003438854.pdf
Size:
191.66 KB
Format:
Adobe Portable Document Format
Description:
Main article